# SDR 20010424CW012

- Difficulty date: February 25, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N556HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 028
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30720142
- Condition: Failed
- Location: 3rd Stg
- Part time: 9,240 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: E, M, J
- Precautionary procedure: O

## Discrepancy

ON LANDING  ROLLOUT, CREW NOTICED,  VIBRATION, TEMPERATURE, AND RPM FLUCTUATING.  ENGINE SHUTDOWN DETERMINED, THIRD STAGE TURBINE BLADE FAILED.
